About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 318298, 11 pages
http://dx.doi.org/10.1155/2010/318298
Research Article

Modified Variational Iteration Method for Free-Convective Boundary-Layer Equation Using Padé Approximation

1HITEC University, Taxila Cantt, Pakistan
2Department of Mathematics, Ege University, Bornova 35100, Izmir, Turkey
3Department of Mathematics, University of Dayton, 300 College Park, Dayton, OH 45469-2316, USA

Received 16 October 2009; Accepted 17 January 2010

Academic Editor: Jihuan He

Copyright © 2010 Syed Tauseef Mohyud-Din et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. He, “An elementary introduction of recently developed asymptotic methods and nanomechanics in textile engineering,” International Journal of Modern Physics B, vol. 22, no. 21, pp. 3487–4578, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141–1199, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. A. Kechil and I. Hashim, “Non-perturbative solution of free-convective boundary-layer equation by adomian decomposition method,” Physics Letters A, vol. 363, pp. 110–114, 2007. View at Publisher · View at Google Scholar
  4. S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Some relatively new techniques for nonlinear problems,” Mathematical Problems in Engineering, vol. 2009, Article ID 234849, 25 pages, 2009. View at MathSciNet
  5. J.-H. He, “Recent development of the homotopy perturbation method,” Topological Methods in Nonlinear Analysis, vol. 31, no. 2, pp. 205–209, 2008. View at Zentralblatt MATH · View at MathSciNet
  6. J.-H. He, “Comparison of homotopy perturbation method and homotopy analysis method,” Applied Mathematics and Computation, vol. 156, no. 2, pp. 527–539, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. H. He, “Homotopy perturbation method for bifurcation of nonlinear problems,” International Journal of Nonlinear Science and Numerical Simulation, vol. 6, no. 2, pp. 207–208, 2005.
  8. J.-H. He, “The homotopy perturbation method nonlinear oscillators with discontinuities,” Applied Mathematics and Computation, vol. 151, no. 1, pp. 287–292, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J.-H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37–43, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J.-H. He, “Variational iteration method—some recent results and new interpretations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 3–17, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. H. He, “Variational iteration method, a kind of non-linear analytical technique, some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J.-H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115–123, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J.-H. He, “The variational iteration method for eighth-order initial-boundary value problems,” Physica Scripta, vol. 76, no. 6, pp. 680–682, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J.-H. He and X.-H. Wu, “Variational iteration method: new development and applications,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 881–894, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J.-H. He and X.-H. Wu, “Construction of solitary solution and compacton-like solution by variational iteration method,” Chaos, Solitons & Fractals, vol. 29, no. 1, pp. 108–113, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Abbasbandy, “A new application of He's variational iteration method for quadratic Riccati differential equation by using Adomian's polynomials,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 59–63, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Abbasbandy, “Numerical solution of non-linear Klein-Gordon equations by variational iteration method,” International Journal for Numerical Methods in Engineering, vol. 70, no. 7, pp. 876–881, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. A. Abdou and A. A. Soliman, “Variational iteration method for solving Burger's and coupled Burger's equations,” Journal of Computational and Applied Mathematics, vol. 181, no. 2, pp. 245–251, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. A. Abdou and A. A. Soliman, “New applications of variational iteration method,” Physica D, vol. 211, no. 1-2, pp. 1–8, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. A. Abassy, M. A. El-Tawil, and H. El Zoheiry, “Solving nonlinear partial differential equations using the modified variational iteration Padé technique,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 73–91, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. B. Batiha, M. S. M. Noorani, and I. Hashim, “Variational iteration method for solving multispecies Lotka-Volterra equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 903–909, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Biazar and H. Ghazvini, “He's variational iteration method for fourth-order parabolic equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1047–1054, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  23. D. D. Ganji, H. Tari, and M. B. Jooybari, “Variational iteration method and homotopy perturbation method for nonlinear evolution equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1018–1027, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. Ghorbani and J. S. Nadjfi, “He's homotopy perturbation method for calculating Adomian's polynomials,” International Journal of Nonlinear Science and Numerical Simulation, vol. 8, no. 2, pp. 229–332, 2007.
  25. M. Javidi and A. Golbabai, “A variational iteration method for solving parabolic partial differential equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1003–1009, 2007.
  26. J. Lu, “Variational iteration method for solving two-point boundary value problems,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 92–95, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. W.-X. Ma, H. Y. Wu, and J. S. He, “Partial differential equations possessing Frobenius integrable decompositions,” Physics Letters A, vol. 364, no. 1, pp. 29–32, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  28. S. Momani and Z. Odibat, “Application of He's variational iteration method to Helmholtz equation,” Chaos, Solitons & Fractals, vol. 27, no. 5, pp. 1119–1123, 2006.
  29. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Travelling wave solutions of seventh-order generalized KdV equations using He's polynomials,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 2, pp. 223–229, 2009.
  30. S. T. Mohyud-Din and M. A. Noor, “Homotopy perturbation method for solving fourth-order boundary value problems,” Mathematical Problems in Engineering, vol. 2007, Article ID 98602, 15 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. S. T. Mohyud-Din and M. A. Noor, “Homotopy perturbation method for solving partial differential equations,” Zeitschrift für Naturforschung A, vol. 64, pp. 157–170, 2009.
  32. S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “Parameter-expansion techniques for strongly nonlinear oscillators,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 5, pp. 581–583, 2009.
  33. S. T. Mohyud-Din, M. A. Noor, and K. I. Noor, “On the coupling of polynomials with correction functional,” International Journal of Modern Physics B. In press.
  34. S. T. Mohyud-Din, “Solving heat and wave-like equations using He's polynomials,” Mathematical Problems in Engineering, vol. 2009, Article ID 427516, 12 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. M. A. Noor and S. T. Mohyud-Din, “Variational iteration method for solving higher-order nonlinear boundary value problems using He's polynomials,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 9, no. 2, pp. 141–157, 2008.
  36. M. A. Noor and S. T. Mohyud-Din, “Variational homotopy perturbation method for solving higher dimensional initial boundary value problems,” Mathematical Problems in Engineering, vol. 2008, Article ID 696734, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. M. Rafei and H. Daniali, “Application of the variational iteration method to the Whitham-Broer-Kaup equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1079–1085, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. N. H. Sweilam, “Harmonic wave generation in non linear thermoelasticity by variational iteration method and Adomian's method,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 64–72, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  39. M. Tatari and M. Dehghan, “On the convergence of He's variational iteration method,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 121–128, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. L. Xu, “He's homotopy perturbation method for a boundary layer equation in unbounded domain,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1067–1070, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  41. N. Herisanu and V. Marinca, “A modified variational iteration method for strongly nonlinear problems,” Nonlinear Science Letters A, vol. 1, pp. 183–192, 2010.
  42. J. H. He, G. C. Wu, and F. Austin, “The variational iteration method which should be followed,” Nonlinear Science Letters A, vol. 1, pp. 1–30, 2010.